# SDR ASOA201702031130

- Difficulty date: February 3, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT RAIL SEGMENT FS 350-485 CORRODED. REMOVED SEAT RAIL IAW AMM 53-00-49-000-801 A03, COMPLIED WITH EC/TC REO 670-53-00-343 AND REO 670-53-00-343 REV M FOR FABRICATING NEW SEAT RAIL AND INSTALLED IAW AMM 53-00-49-801 A03.
